Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 53, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 26, 2011, 3:53 PM CDT for 4 counties in Alabama. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2011, 3:53 PM CDT (20:53 UTC)
- Expired
- Mar 26, 2011, 4:38 PM CDT
- In force
- 45 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Elmore County, AL, Macon County, AL, Montgomery County, AL, Tallapoosa County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 3:53 PM CDT | HAIL 1 | Millbrook, AL | |
| Mar 26, 3:56 PM CDT | HAIL 0.75 | 2 Wnw Millbrook, AL | PEA TO DIME SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 12:15 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
005 WUUS54 KBMX 262053 SVRBMX ALC051-087-101-123-262145- /O.NEW.KBMX.SV.W.0053.110326T2053Z-110326T2145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 353 PM CDT SAT MAR 26 2011 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ELMORE COUNTY IN EAST CENTRAL ALABAMA... WEST CENTRAL MACON COUNTY IN SOUTHEAST ALABAMA... NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA... SOUTH CENTRAL TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA... * UNTIL 445 PM CDT * AT 351 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR MILLBROOK...AND MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... WETUMPKA...MILSTEAD...TALLASSEE...COOSADA...ELMORE...BOYLSTON... MONTGOMERY ZOO AND BOB WOODRUFF LAKE. THIS INCLUDES... INTERSTATE 65 EXIT NUMBERS 176 THROUGH 181... INTERSTATE 85 EXIT NUMBERS 22 THROUGH 26... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING FOR SOUTHERN ALABAMA. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3240 8641 3262 8641 3273 8583 3234 8582 TIME...MOT...LOC 2054Z 266DEG 38KT 3250 8636 $$
3 follow-up statements
937 WWUS54 KBMX 262115 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 415 PM CDT SAT MAR 26 2011 ALC051-087-101-123-262145- /O.CON.KBMX.SV.W.0053.000000T0000Z-110326T2145Z/ MONTGOMERY AL-MACON AL-ELMORE AL-TALLAPOOSA AL- 415 PM CDT SAT MAR 26 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL TALLAPOOSA...SOUTHEASTERN ELMORE...WEST CENTRAL MACON AND NORTHEASTERN MONTGOMERY COUNTIES UNTIL 445 PM CDT... AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR BLUE RIDGE...OR NEAR WETUMPKA...MOVING EAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... MILSTEAD...TALLASSEE...WAUGH...ECLECTIC...TYSONVILLE... VICTORYLAND...SHORTER...KENT...MARTIN DAM AND REEVES AIRPORT. THIS INCLUDES... INTERSTATE 85 EXIT NUMBERS 16 THROUGH 26... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3238 8623 3259 8624 3273 8583 3234 8582 TIME...MOT...LOC 2114Z 266DEG 38KT 3251 8611 $$
909
WWUS54 KBMX 262123
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
423 PM CDT SAT MAR 26 2011
ALC101-262133-
/O.CAN.KBMX.SV.W.0053.000000T0000Z-110326T2145Z/
MONTGOMERY AL-
423 PM CDT SAT MAR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3241 8602 3242 8602 3242 8603 3249 8608
3259 8607 3273 8583 3234 8582
TIME...MOT...LOC 2123Z 266DEG 38KT 3252 8600
$$
ALC051-087-123-262145-
/O.CON.KBMX.SV.W.0053.000000T0000Z-110326T2145Z/
MACON AL-ELMORE AL-TALLAPOOSA AL-
423 PM CDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
TALLAPOOSA...SOUTHEASTERN ELMORE AND WEST CENTRAL MACON COUNTIES
UNTIL 445 PM CDT...
AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES NORTHEAST OF EMERALD MOUNTAIN...OR 9 MILES
WEST OF TALLASSEE...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
MILSTEAD...TALLASSEE...VICTORYLAND...SHORTER...KENT...MARTIN DAM...
REEVES AIRPORT...TALLAPOOSA CITY AND YATES DAM.
THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 22 THROUGH 26...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3241 8602 3242 8602 3242 8603 3249 8608
3259 8607 3273 8583 3234 8582
TIME...MOT...LOC 2123Z 266DEG 38KT 3252 8600
$$065
WWUS54 KBMX 262138
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
438 PM CDT SAT MAR 26 2011
ALC051-087-123-262148-
/O.CAN.KBMX.SV.W.0053.000000T0000Z-110326T2145Z/
MACON AL-ELMORE AL-TALLAPOOSA AL-
438 PM CDT SAT MAR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TALLAPOOSA...
SOUTHEASTERN ELMORE AND WEST CENTRAL MACON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3241 8602 3242 8602 3242 8603 3249 8608
3259 8607 3273 8583 3234 8582
TIME...MOT...LOC 2138Z 266DEG 38KT 3253 8581
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:53 PM CDT, 0 minutes earlier.
Area forecast discussion, Mar 26, 3:53 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 353 PM CDT SAT MAR 26 2011 .DISCUSSION... VERY ACTIVE DAY ACROSS CENTRAL ALABAMA. CURRENTLY WATCHING SEVERAL AREAS OF LONG LIVED SUPERCELLS TRACKING EAST. CURRENT DEWPOINTS ARE IN THE 60S EVERYWHERE EXCEPT THE FAR NORTHEAST PORTION OF THE AREA...WITH TEMPS RANGING FROM LOWER 50S IN THE NORTHEAST TO MID 80S IN THE SOUTHWEST. EXCEPT SCATTERED TO WIDESPREAD THUNDERSTORMS TO CONTINUE DEVELOPING THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. ANY DECREASE IN INSTABILITY WITH THE LOSS OF DAYTIME HEATING IS EXPECTED TO BE OFFSET BY THE APPROACH OF THE SURFACE LOW AFTER SUNSET. THE SURFACE LOW WILL RIDE ALONG THE STALLED BOUNDARY FROM THIS MORNING...MOVING NORTHEASTWARD ACROSS NORTH CENTRAL ALABAMA. THIS WILL KEEP THE POSSIBILITY OF SEVERE STORMS...ESPECIALLY IN THE NORTH...INTO THE OVERNIGHT HOURS. THE SURFACE LOW SHIFTS INTO NORTHERN GA SUNDAY MORNING AS A COLD FRONT SLOWLY SLIDES THROUGH THE AREA. THE AIRMASS SOUTH OF THE FRONT WILL REMAIN UNSTABLE AND SUPPORTIVE OF SEVERE STORMS...WITH ACTIVITY COMING TO AN END BY MID AFTERNOON. AN UPPER LEVEL SHORT WAVE WILL CROSS THE TENNESSEE VALLEY SUNDAY NIGHT AND GENERATE A SURFACE LOW THAT WILL RIDE ALONG THE SURFACE BOUNDARY STILL DRAPED ACROSS SOUTHERN PORTIONS OF THE AREA. WILL KEEP POPS IN SUNDAY NIGHT AND MONDAY MORNING. THE ACTIVE PATTERN CONTINUES ACROSS THE SOUTHEAST THROUGH MUCH OF NEXT WEEK. A SHORTWAVE WILL GENERATE A SURFACE LOW TO OUR SOUTHWEST TUESDAY...WHICH MOVES NORTHEASTWARD ACROSS THE AREA ON WEDNESDAY...BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA. BEYOND WEDNESDAY...MODELS DIVERGE...BUT EXPECT A MORE ACTIVE PATTERN TO CONTINUE THROUGH THE WEEK. 14 && .AVIATION... 18Z TAF DISCUSSION. WIDESPREAD SHOWERS AND THUNDERSTORMS DEVELOPING THIS AFTERNOON ACROSS CENTRAL ALABAMA. WILL CARRY VCTS IN PREVAILING AND UPDATE AS NEEDED. SEVERE STORMS ARE POSSIBLE...WITH THREATS OF TORNADOES...DAMAGING WINDS...AND HAIL. CONDITIONS WILL DETERIORATE QUICKLY AT ANY TERMINAL AFFECTED BY A THUNDERSTORM. ALTHOUGH EACH STORM SHOULD LAST LESS THAN ONE HOUR...EXPECT TERMINALS TO BE AFFECTED BY SEVERAL WAVES OF THUNDERSTORMS. THIS ACTIVITY WILL CONTINUE THROUGH THE OVERNIGHT PERIOD AHEAD OF AN APPROACHING SURFACE LOW AND COLD FRONT. AS THE SURFACE LOW MOVES ACROSS NORTH CENTRAL ALABAMA...EXPECT A WIND SHIFT FROM SOUTH SOUTHWEST TO SOUTHEAST. WITH THE FRONT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE AREA...LIKELY DURING THE EARLY MORNING HOURS ON SUNDAY ACROSS IN THE NORTH WITH A WIND SHIFT TO THE NORTHWEST POST FRONTAL PASSAGE. AT MGM AND TOI...FRONTAL PASSAGE WILL OCCUR SUNDAY MIDDAY. 14 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 60 64 42 68 49 / 100 50 50 10 10 ANNISTON 62 67 44 70 49 / 90 50 50 20 10 BIRMINGHAM 61 65 44 69 53 / 100 40 50 10 10 TUSCALOOSA 63 65 46 70 53 / 100 40 50 10 10 CALERA 62 67 46 70 53 / 90 50 50 10 10 AUBURN 63 73 49 71 51 / 70 60 50 20 10 MONTGOMERY 67 74 52 74 57 / 80 60 50 20 10 TROY 66 78 53 75 56 / 70 60 50 20 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 26, 11:25 AM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1125 AM CDT SAT MAR 26 2011 ALZ011>015-017>050-270300- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1104 AM CDT SAT MAR 26 2011 ...MODERATE RISK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A THREAT OF LONG-LIVED SUPERCELLS WITH ASSOCIATED STRONG TORNADOES FOR AREAS ALONG AND NORTH OF THE INTERSTATE 85... U.S. HIGHWAY 80 CORRIDOR. SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON ACROSS ALL OF CENTRAL ALABAMA. THE SEVERE THREAT...WHICH ALSO INCLUDES LARGE HAIL AND DAMAGING WINDS...WILL LAST THROUGHOUT THE AFTERNOON...AND UNTIL THE MIDNIGHT HOUR. LOCALIZED FLASH FLOODING MAY ALSO BECOME AN ISSUE NORTH OF I-20 AS STORMS BEGIN TO TRAIN ACROSS THE SAME AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AFTERNOON FOR AREAS ALONG AND SOUTH OF INTERSTATE 85. THE THREATS WILL LARGE HAIL AND DAMAGING WINDS. ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT THE AREA TUESDAY AFTERNOON INTO TUESDAY NIGHT. THERE ARE STILL SOME TIMING AND STRENGTH ISSUES TO OVERCOME...BUT MODELS AGREE THAT THERE WILL BE ANOTHER ROUND OF SEVERE WEATHER. AT THIS TIME...HAIL AND DAMAGING WINDS APPEAR TO BE THE THREATS. LOCALIZED FLOODING MAY ALSO BE A CONCERN DEPENDING ON THE AMOUNT OF RAIN THE AREA RECEIVES THIS WEEKEND. CONFIDENCE REMAINS LOW ON THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE TODAY AND TONIGHT...AND POSSIBLY AGAIN TUESDAY AFTERNOON AND EVENING.
In the hours before
Local storm report, Mar 26, 3:23 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
323 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL 1 W LAKE WILDWOOD 33.19N 87.39W
03/26/2011 E0.88 INCH TUSCALOOSA AL TRAINED SPOTTER
NICKLE SIZE HAIL AT CAMP HORNE ALONG KEENES MILL ROAD.
&&Local storm report, Mar 26, 3:25 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
325 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL 1 W LAKE WILDWOOD 33.19N 87.39W
03/26/2011 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
NICKLE SIZE HAIL AT CAMP HORNE ALONG KEENES MILL ROAD.
&&Local storm report, Mar 26, 3:38 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
338 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG VIDA JUNCTION 32.57N 86.68W
03/26/2011 AUTAUGA AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY RD 19 IN THE VIDA AREA.
0305 PM TSTM WND DMG 4 WSW DEATSVILLE 32.58N 86.45W
03/26/2011 AUTAUGA AL EMERGENCY MNGR
TREE DOWN ON POWER LINES AT CR 85 AND 102 IN PINE LEVEL.
&&Local storm report, Mar 26, 3:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
344 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG VIDA JUNCTION 32.57N 86.68W
03/26/2011 AUTAUGA AL AMATEUR RADIO
MOBILE HOME DESTROYED.
&&Local storm report, Mar 26, 3:51 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
351 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 2 W WETUMPKA 32.54N 86.24W
03/26/2011 E0.25 INCH ELMORE AL EMERGENCY MNGR
PEA SIZE HAIL.
0338 PM HAIL 4 WSW DEATSVILLE 32.59N 86.46W
03/26/2011 E1.00 INCH AUTAUGA AL EMERGENCY MNGR
QUARTER SIZE HAIL IN PINE LEVEL.
&&Local storm report, Mar 26, 3:52 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
352 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL GREENSBORO 32.70N 87.59W
03/26/2011 E0.88 INCH HALE AL EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED IN DOWNTOWN GREENSBORO.
0128 PM HAIL 2 E GREENSBORO 32.70N 87.56W
03/26/2011 E1.00 INCH HALE AL TRAINED SPOTTER
I INCH HAIL REPORTED BY TRAINED SPOTTER.
0134 PM HAIL 4 WNW FOLSOM 32.70N 87.47W
03/26/2011 M1.50 INCH PERRY AL TRAINED SPOTTER
1 1/2 INCH HAIL.
0155 PM HAIL CLANTON 32.84N 86.63W
03/26/2011 E1.25 INCH CHILTON AL EMERGENCY MNGR
PUBLIC REPORT OF HALF DOLLAR SIZE HAIL IN CLANTON.
0159 PM HAIL 1 S CLANTON 32.82N 86.63W
03/26/2011 M1.50 INCH CHILTON AL EMERGENCY MNGR
PING PONG BALL SIZE HAIL REPORTED AT THE CLANTON COUNTRY
CLUB.
0200 PM HAIL CLANTON 32.84N 86.63W
03/26/2011 E1.75 INCH CHILTON AL TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED ON CHEROKEE DRIVE.
0200 PM HAIL CLANTON 32.84N 86.63W
03/26/2011 M1.25 INCH CHILTON AL EMERGENCY MNGR
ONE AND ONE QUARTER INCH HAIL AT THE CHILTON COUNTY
AIRPORT.
0201 PM HAIL 2 NE CLANTON 32.86N 86.61W
03/26/2011 E1.00 INCH CHILTON AL TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED AT EXIT 212 ON I-65.
0201 PM HAIL DORA 33.73N 87.08W
03/26/2011 E0.50 INCH WALKER AL TRAINED SPOTTER
QUARTER TO HALF INCH HAIL IN DORA AND BAGLEY
0207 PM TSTM WND DMG 3 NE MARION 32.66N 87.28W
03/26/2011 PERRY AL TRAINED SPOTTER
TREES DOWN.
0221 PM HAIL HAYDEN 33.92N 86.75W
03/26/2011 E0.25 INCH BLOUNT AL BROADCAST MEDIA
PEA SIZE HAIL ALONG BLOUNT COUNTY RD 5.
0237 PM HAIL ONEONTA 33.95N 86.47W
03/26/2011 E0.25 INCH BLOUNT AL AMATEUR RADIO
PEA SIZE HAIL REPORTED IN ONEONTA.
0243 PM HAIL TROY 31.81N 85.97W
03/26/2011 E0.25 INCH PIKE AL EMERGENCY MNGR
LAW ENFORCEMENT REPORTS PEA SIZE HAIL IN TROY.
0255 PM HAIL EAGLE CREEK 32.94N 85.75W
03/26/2011 E1.25 INCH TALLAPOOSA AL TRAINED SPOTTER
HALF DOLLAR SIZE HAIL IN EAGLE CREEK.
0305 PM TSTM WND DMG 4 WSW DEATSVILLE 32.58N 86.45W
03/26/2011 AUTAUGA AL EMERGENCY MNGR
TREE DOWN ON POWER LINES AT CR 85 AND 102 IN PINE LEVEL.
0305 PM TSTM WND DMG VIDA JUNCTION 32.57N 86.68W
03/26/2011 AUTAUGA AL AMATEUR RADIO
MOBILE HOME DESTROYED.
0305 PM TSTM WND DMG VIDA JUNCTION 32.57N 86.68W
03/26/2011 AUTAUGA AL PUBLIC
MOBILE HOME DAMAGED
0305 PM HAIL EAGLE CREEK 32.94N 85.75W
03/26/2011 M3.00 INCH TALLAPOOSA AL FIRE DEPT/RESCUE
THREE AND ONE HALF INCH HAIL.
0305 PM TSTM WND DMG VIDA JUNCTION 32.57N 86.68W
03/26/2011 AUTAUGA AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY RD 19 IN THE VIDA AREA.
0316 PM HAIL 1 W LAKE WILDWOOD 33.19N 87.39W
03/26/2011 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
NICKLE SIZE HAIL AT CAMP HORNE ALONG KEENES MILL ROAD.
0335 PM HAIL 2 W WETUMPKA 32.54N 86.24W
03/26/2011 E0.25 INCH ELMORE AL EMERGENCY MNGR
PEA SIZE HAIL.
0338 PM HAIL 4 WSW DEATSVILLE 32.59N 86.46W
03/26/2011 E1.00 INCH AUTAUGA AL EMERGENCY MNGR
QUARTER SIZE HAIL IN PINE LEVEL.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 3:49 AM CDT | Special Weather Statement | BMX | Marion | 41 min |
| Mar 26, 4:09 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 51 min |
| Mar 26, 4:48 AM CDT | Areal Flood Advisory | BMX | Marion, Winston | 117 min |
| Mar 26, 4:57 AM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 48 min |
| Mar 26, 6:22 AM CDT | Special Weather Statement | BMX | Marshall | 23 min |
| Mar 26, 7:43 AM CDT | Special Weather Statement | BMX | Marion | 47 min |
| Mar 26, 12:38 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Marengo, Sumter | 52 min |
| Mar 26, 1:05 PM CDT | Tornado Warning | BMX | Greene, Hale, Perry | 55 min |
| Mar 26, 1:25 PM CDT | Tornado Warning | BMX | Fayette, Walker | 25 min |
| Mar 26, 1:36 PM CDT | Tornado Warning | BMX | Dallas, Perry | 39 min |
| Mar 26, 1:46 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 59 min |
| Mar 26, 2:32 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Tallapoosa | 58 min |
| Mar 26, 2:46 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Tallapoosa | 44 min |
| Mar 26, 2:49 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Elmore, Perry | 41 min |
| Mar 26, 2:51 PM CDT | Tornado Warning | BMX | St. Clair | 24 min |
| Mar 26, 2:59 PM CDT | Severe Thunderstorm Warning | BMX | Etowah, St. Clair | 31 min |
| Mar 26, 3:02 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 43 min |
| Mar 26, 3:07 PM CDT | Tornado Warning | BMX | Chambers, Tallapoosa | 53 min |
| Mar 26, 3:11 PM CDT | Tornado Warning | BMX | Autauga, Elmore | 49 min |
| Mar 26, 3:15 PM CDT | Tornado Warning | BMX | Calhoun, Etowah | 30 min |
| Mar 26, 3:32 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Lee, Macon, Russell | 43 min |
| Mar 26, 3:36 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Shelby | 39 min |
| Mar 26, 3:38 PM CDT | Tornado Warning | BMX | Calhoun, Cleburne | 37 min |
| Mar 26, 3:40 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 35 min |
| Mar 26, 4:07 PM CDT | Tornado Warning | BMX | Chilton, Shelby | 38 min |
| Mar 26, 4:20 PM CDT | Severe Thunderstorm Warning | BMX | Macon | 40 min |
| Mar 26, 4:39 PM CDT | Tornado Warning | BMX | Coosa, Shelby, Talladega | 16 min |
| Mar 26, 4:51 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Russell | 39 min |
| Mar 26, 4:54 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Lee, Macon, Russell | 51 min |
| Mar 26, 5:27 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 33 min |
| Mar 26, 5:42 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon, Russell | 63 min |
| Mar 26, 5:54 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah | 51 min |
| Mar 26, 6:21 PM CDT | Tornado Warning | BMX | Russell | 24 min |
| Mar 26, 6:23 PM CDT | Tornado Warning | BMX | Etowah | 35 min |
| Mar 26, 6:29 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 61 min |
| Mar 26, 6:48 PM CDT | Tornado Warning | BMX | Fayette, Lamar, Marion | 25 min |
| Mar 26, 6:57 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 45 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.